کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4636323 1340721 2007 11 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Application of iterative processes of R-order at least three to operators with unbounded second derivative
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Application of iterative processes of R-order at least three to operators with unbounded second derivative
چکیده انگلیسی
In this paper, we apply a family of Newton-like methods, which contains the best known iterative processes, to operator equations where the usual convergence conditions are relaxed. We weaken these conditions by assuming ∥F″(x0)∥ ⩽ α and ∥F″(x) − F″(y)∥ ⩽ ω(∥x − y∥), with ω a non-decreasing continuous real function. Our results include the ones obtained when the convergence of the family is studied under Lipschitz continuous or Hölder continuous conditions for the second derivative of the operator involved. To finish, we apply the study to boundary value problems.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 185, Issue 1, 1 February 2007, Pages 737-747
نویسندگان
, ,